# SDR CALA2022041100949

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 65,909 hours, 22,438 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Sta 147.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB LOWER SKIN AREA STA. 147.90 , 10 INCH ES FROM TRAILING EDGE SPAR CRACK INDICATION NOTED, REFENCE FLEET CYCLE LOG 9805813. TO INSPECT DVI AND LFEC AT 56000 TOTAL FLIGHT CYCLES AND DVI AND LFEC EVERY 9000 THERE AFTER. PER FIGURE 206OF SRM 55-10-01-2R-11 REPAIRED RH HORIZONTAL STAB LOWER SKIN @ HSTA 147.90 I/A/W SRM 5 5-10-01-2R-11, REFERENCE FLEETCYCLE NR 9805813.  PLACED ON DIP REFERENCE SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TOMC APPROVES DIP TOMC-APPROVAL FROM SC1ELBYC COMMENT FOR R/H HORIZ STAB LOWER SKIN AREA STA. 147.90 , 10 INCH ES FROM TRAILING EDGE SPAR CRACK REPAIR 11 CATEGORY B REPAIR REQUIREMENTS. INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES, DETAIL VISUAL INSPECTION INTERVAL 9000 FC, LFEC INSPECTION INTERVAL 9000 FC REF SRM 55-10-01-2R-11 FOR ALL REPAIR AND PARAMETERS. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMC APPROVED:QC APPROVED TOMC APPROVED:QC APPROVED
